Anxiety is accompanied by fear, increased heart rate, sweating, and heavy breathing. It is normal to feel anxious once in a while. But, when the feeling of worry does not go away and gets worse with time, it requires to be treated.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
I am worried about palpitations. Please advise.
Query: Hi doctor, Last wednesday night, I got palpitations. I took Rivotril 5 mg and slept. Next day I rushed to my physician. He prescribed me Ciplar 10 mg tablet and advised me to take one tablet daily after breakfast. Palpitations did not happen from past three months. My doctor advised me to continue... Read Full »
Answer: Hi, Welcome to icliniq.com. Palpitations in the absence of loss of consciousness or blackout or sudden fall are not considered as malignant. Occasional non-recurrent palpitations may not be significant at all. Hence you need to see if you have any of these alarming symptoms or these palpitations are... Read Full »
Query: Hi doctor, I am a 60 year old male. My height is 5.9 feet and my weight 150 lbs. Diagnosed with type 2 diabetes three years ago at 140 lbs weight. I went on with Metformin 2 x 1000 mg per day. It worked well for a while, but not good enough. Then I opted Insulin and gained some weight of about 4 lbs... Read Full »
Answer: Hello, Welcome to icliniq.com. The most important point to remember is that diabetes is a well known cause of weight loss .I would also suggest to obtain age appropriate cancer screening, which would be a prostate exam plus PSA (prostate specific antigen) and colonoscopy in your case. I want to hig... Read Full »
I frequently awaken at night. Is it due to anxiety and depression?
Query: Hello doctor, A little over two years ago, I experienced some stress in my life that resulted in a high level of anxiety and depression. I was prescribed Paxil and took it for one year. At the time, I was also taking Diovan and Atenolol for hypertension, Pantoprazole for reflux, and Simvastatin for ... Read Full »
Answer: Hi, Welcome to icliniq.com. Do you currently have hypertension? When you wake up early morning, do you have hot flashes or night sweats? Do you have headaches with these episodes? Have you checked your thyroid level recently? Any palpitations felt? If yes, have you had an EKG (Electrocardiogram) to... Read Full »
I have severe anxiety due to fear of HIV. Please help me.
Query: Hello doctor, I had sex with a sex worker with a condom on but at that time, I had itching problem in my hip joints. I had sex for four to five minutes. That was my first time having sex. I am in too much fear of HIV. I tested tri-dot on the 31st day and it was negative. Before the test, I had a ski... Read Full »
Answer: Hello, Welcome to icliniq.com. The chances of transmission of HIV (human immunodeficiency virus) by protected intercourse is nil if used in a right way. Tri-dot being negative after one month is good. The chances of HIV tests coming positive later is almost nil. It would be better to go for HIV a... Read Full »
I am a 28-year-old female with anxiety, depression, insomnia, and concentration difficulties. Please help.
Query: Hi doctor,I am a 28-year-old female. I was diagnosed with anxiety and depression in 2021, and I have had insomnia since 2009, which would get better after having melatonin tablets prescribed for a week. The problem I have faced is that it is too loud in my head. I am constantly talking in my head, h... Read Full »
Answer: Hi, Welcome to icliniq.com. I can understand your situation. You have a major depressive disorder. I suggest following the below lifestyle to deal with it. It will help you. You should do exercises daily for 30 to 45 minutes, like at least going for a walk. It will uplift your mood. Do med... Read Full »
I could not get rid of anxiety even after taking drugs. Why?
Query: Hello doctor, I have a problem with unity. And for me, it is a big problem that threatens my future. When talking to my face, my mouth tends to cry like a child when I am afraid of something, and this causes me a significant inconvenience. Please help me to overcome this problem before I lose my job... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand you took Cipralex or Seroplex (Escitalopram) 20 mg for two years which is a good medication for managing anxiety disorder, depression, and other emotional disorders. Did your doctor prescribe it for anxiety? Did he also diagnose any other problem? You re... Read Full »
Why have my anxiety symptoms recurred despite taking 10 mg Lexapro for a month?
Query: Hi, I have been taking 10 milligrams of Lexapro daily for a month for anxiety. Approximately a week and a half or so after starting it (started with 5 mg for the first week and then my doctor increased the dose) shortness of breath which I battled for years and intrusive thoughts completely went awa... Read Full »
Answer: Hi, Welcome to icliniq.com. Sometimes your symptoms get worsen due to stress or trigger in your life even though you are on a good dose of medication. You should wait for four weeks before increasing your dose of Lexapro (Escitalopram). This is normal to have fluctuation in the symptoms of your il... Read Full »
I have terrible anxiety that I cannot cope with and it is getting worst day by day. What should I do?
Query: Hello doctor, I have terrible anxiety that I cannot cope with it anymore. I had it all my life but it is getting worst. Kindly help. Read Full »
Answer: Hello, Welcome to icliniq.com. Thank you for taking help from a psychiatrist. I can understand your situation. You may have an anxiety disorder. There is non-pharmacological management for it, you should try to follow the below guidelines to deal with it. It will help you. You should do exercises... Read Full »
I am facing premature ejaculation. How to correct it?
Query: Hello doctor, I am a 36-year-old individual. During intercourse, my penis gets an erection but I ejaculate in less than a minute. It is becoming difficult. Kindly help as I am losing confidence. My height is 5 feet 8 inches, weight is 292 pounds (severe obesity), waist-line is 55 inches, penis size ... Read Full »
Answer: Hello, Welcome to icliniq.com. I have read your problem. Premature ejaculation is very common and is usually not associated with any disease but may be due to anxiety. However, it is sometimes associated with infection of male accessory glands, which is treatable. You can learn to control PE by do... Read Full »
How can I handle emotional numbing, lack of motivation, and very low energy?
Query: Hello doctor, I am 28 years old male with a weight of 147.71 pounds and a height of 5'9". I have been diagnosed with depression along with anxiety. I have been prescribed Clonazepam (0.5 mg initially and later 0.25 mg) with Escitalopram (till last weak 20 mg). My anxiety is under control to a good e... Read Full »
Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. From the available description, it appears to me that you have a partial response to medication leading to incomplete treatment. Considering this fact, we have two options to manage the current condition. Either increase t... Read Full »